# SDR USAAF97017

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: ES415142B
- Condition: Failed
- Location: Relay Panel
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT/RDU - FLT 1139 - EMERGENCY LIGHTS FOR MAIN ENTRY DOOR, WING EXITS AND FORWARD SERVICE DOOR WOULD NOT OPERATE ONCE THE MAIN GEAR WAS DOWN AND LOCKED.  MAINTENANCE REPLACED RELAY K2618A.  (X)
